# SDR SWAA090656

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 70,541 hours, 57,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SKIN CORRODED AT BS 887, BETWEEN STR 27R TO STR 27L.  REPAIRED SKIN PER SRM.
